-
2
-
-
0021422438
-
Eight-vertex SOS model and generalized Rogers-Ramanujan-type identities
-
Andrews G.E., Baxter R.J. and Forrester P.J. (1984). Eight-vertex SOS model and generalized Rogers-Ramanujan-type identities. J. Stat. Phys. 35: 193-266
-
(1984)
J. Stat. Phys.
, vol.35
, pp. 193-266
-
-
Andrews, G.E.1
Baxter, R.J.2
Forrester, P.J.3
-
3
-
-
0010882054
-
Infinite conformal symmetry in two-dimensional quantum field theory
-
Belavin A., Polyakov A. and Zamolodchikov A. (1984). Infinite conformal symmetry in two-dimensional quantum field theory. Nucl. Phys. B 241: 333-380
-
(1984)
Nucl. Phys. B
, vol.241
, pp. 333-380
-
-
Belavin, A.1
Polyakov, A.2
Zamolodchikov, A.3
-
4
-
-
0002195290
-
Continued fractions and fermionic representations for characters of M(p, p) minimal models
-
Berkovich A. and McCoy B.M. (1996). Continued fractions and fermionic representations for characters of M(p, p) minimal models. Lett. Math. Phys. 37: 49-66
-
(1996)
Lett. Math. Phys.
, vol.37
, pp. 49-66
-
-
Berkovich, A.1
McCoy, B.M.2
-
5
-
-
0035528681
-
Lattice paths, q-multinomials and two variants of the Andrews-Gordon identities
-
Berkovich A. and Paule P. (2002). Lattice paths, q-multinomials and two variants of the Andrews-Gordon identities. Ramanujan J. 5: 409-425
-
(2002)
Ramanujan J.
, vol.5
, pp. 409-425
-
-
Berkovich, A.1
Paule, P.2
-
6
-
-
0001175284
-
Lattice paths and Rogers-Ramanujan identities
-
Alladi, K. (ed.) Number Theory, Madras 1987
-
Bressoud, D.: Lattice paths and Rogers-Ramanujan identities. In: Alladi, K. (ed.) Number Theory, Madras 1987, Lecture Notes in Math. vol. 1395, pp. 140-172 (1987)
-
(1987)
Lecture Notes in Math.
, vol.1395
, pp. 140-172
-
-
Bressoud, D.1
-
7
-
-
0039545879
-
A correspondence between partitions related to generalizations of the Ramanujan-Rogers identities
-
Burge W.H. (1982). A correspondence between partitions related to generalizations of the Ramanujan-Rogers identities. Eur. J. Comb. 3: 195-213
-
(1982)
Eur. J. Comb.
, vol.3
, pp. 195-213
-
-
Burge, W.H.1
-
8
-
-
0000291003
-
Exactly solvable SOS models: Local height probabilities and theta function identities
-
Date E., Jimbo M., Kuniba A., Miwa T. and Okado M. (1987). Exactly solvable SOS models: local height probabilities and theta function identities. Nucl. Phys. B 290: 231-273
-
(1987)
Nucl. Phys. B
, vol.290
, pp. 231-273
-
-
Date, E.1
Jimbo, M.2
Kuniba, A.3
Miwa, T.4
Okado, M.5
-
11
-
-
18144426241
-
Melzer's identities revisited
-
Foda O. and Welsh T. (1999). Melzer's identities revisited. Contemp. Math. 248: 207-234
-
(1999)
Contemp. Math.
, vol.248
, pp. 207-234
-
-
Foda, O.1
Welsh, T.2
-
13
-
-
0001180061
-
Exact exponents for infinitely many new multicritical points
-
Huse D.A. (1984). Exact exponents for infinitely many new multicritical points. Phys. Rev. B 30: 3908-3915
-
(1984)
Phys. Rev. B
, vol.30
, pp. 3908-3915
-
-
Huse, D.A.1
-
14
-
-
0000219589
-
Parafermionic character formulae
-
Jacob P. and Mathieu P. (2000). Parafermionic character formulae. Nucl. Phys. B 587: 514-542
-
(2000)
Nucl. Phys. B
, vol.587
, pp. 514-542
-
-
Jacob, P.1
Mathieu, P.2
-
15
-
-
0344771359
-
Parafermionic quasi-particle basis and fermionic-type characters
-
Jacob P. and Mathieu P. (2002). Parafermionic quasi-particle basis and fermionic-type characters. Nucl. Phys. B 620: 351-379
-
(2002)
Nucl. Phys. B
, vol.620
, pp. 351-379
-
-
Jacob, P.1
Mathieu, P.2
-
16
-
-
24944573850
-
Parafermionic derivation of the Andrews-type multiple sums
-
Jacob P. and Mathieu P. (2005). Parafermionic derivation of the Andrews-type multiple sums. J. Phys. A: Math. Gen. 38: 8225-8238
-
(2005)
J. Phys. A: Math. Gen.
, vol.38
, pp. 8225-8238
-
-
Jacob, P.1
Mathieu, P.2
-
19
-
-
0001011048
-
Fermionic solution of the Andrews-Baxter-Forrester model. I. Unification of CTM and TBA methods
-
Warnaar S.O. (1996). Fermionic solution of the Andrews-Baxter-Forrester model. I. Unification of CTM and TBA methods. J. Stat. Phys. 82: 657-685
-
(1996)
J. Stat. Phys.
, vol.82
, pp. 657-685
-
-
Warnaar, S.O.1
-
20
-
-
0002959773
-
Fermionic solution of the Andrews-Baxter-Forrester model, II, Proof of Melzer's polynomial identities
-
Warnaar S.O. (1996). Fermionic solution of the Andrews-Baxter-Forrester model, II, Proof of Melzer's polynomial identities. J. Stat. Phys. 84: 49-83
-
(1996)
J. Stat. Phys.
, vol.84
, pp. 49-83
-
-
Warnaar, S.O.1
|